Shell84; Everyone seems to be different on the withdrawals on these type of medications most people the longer they take to come off of it the better they do. Did your doctor TAPER you down first you should never just stop this medication unless they find some dangerous side effects which you should not have had being on it 3 months but you were on a pretty high dose already. here is a copy and past of what was on the drug.com site to help people.(((Don't Stop Lyrica Cold Turkey
Other than if you have a severe allergic reaction, you should not abruptly stop taking Lyrica. Why is this? With many medications, especially those that work in the brain, if you suddenly stop taking the medication, side effects may kick in. With Lyrica, these effects may include headaches, upset stomach or nausea, diarrhea, trouble sleeping, increased sweating, or anxious feeling. If you have epilepsy, you may have seizures more often. Talk to your doctor before you decide to stop taking Lyrica. If treatment must be stopped, your doctor may slowly discontinue (taper) your medication dose over a period of time, usually at least a week to 10 days between dose changes. ***** This is me again It is very important that you go down slow on this medication for better results so please get a schedule from your doctor before you start to go off of it. The withdrawals can be very hard for some people and other they are not near as severe. But safely if you were on it for 3 months if it was me I would take about a month and a half to come off of it. Have a good day Happy New Year.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2014 • 3 answers
Posted 19 Apr 2015 • 1 answer
Posted 4 Oct 2015 • 2 answers
Posted 16 Jan 2018 • 2 answers
Posted 25 Jan 2018 • 1 answer